Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 122, NWS Wilmington, OH

May 11, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2011, 2:17 AM EDT for 4 counties in Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 2:17 AM EDT (06:17 UTC)
Expired
May 11, 2011, 3:00 AM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Clark County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 60 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:01 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS51 KILN 110617
SVRILN
OHC021-023-109-149-110700-
/O.NEW.KILN.SV.W.0122.110511T0617Z-110511T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
217 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  WESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  EASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 300 AM EDT.

* AT 214 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ST.
  PARIS...MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW CARLISLE...
  TIPP CITY...
  ENON...

IN ADDITION...THACKERY...TERRE HAUTE...CHRISTIANSBURG...CASSTOWN...
DIALTON...LAWRENCEVILLE...HAVEN VIEW AND NORTH HAMPTON ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 42 AND 54...
I-75 BETWEEN MILE MARKERS 66 AND 71...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
WEDNESDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 4021 8389 3981 8380 3981 8383 3982 8383
      3982 8389 3985 8397 3986 8405 3988 8405
      3989 8416 3991 8417 3992 8416 3993 8426
      4023 8414
TIME...MOT...LOC 0617Z 010DEG 26KT 4009 8398

$$

HATZOS
3 follow-up statements
282 
WWUS51 KILN 110630
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EDT WED MAY 11 2011

OHC149-110640-
/O.CAN.KILN.SV.W.0122.000000T0000Z-110511T0700Z/
SHELBY OH-
230 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 4018 8388 3981 8380 3981 8383 3982 8383
      3982 8390 3985 8397 3986 8405 3988 8405
      3989 8416 3991 8417 3992 8416 3993 8423
      4019 8411
TIME...MOT...LOC 0630Z 010DEG 18KT 4007 8395

$$

OHC021-023-109-110700-
/O.CON.KILN.SV.W.0122.000000T0000Z-110511T0700Z/
CHAMPAIGN OH-CLARK OH-MIAMI OH-
230 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR EASTERN MIAMI...WESTERN CLARK AND SOUTHWESTERN CHAMPAIGN
COUNTIES...

AT 227 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
THACKERY...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW CARLISLE...TIPP CITY AND ENON.

IN ADDITION...THACKERY...TERRE HAUTE...CHRISTIANSBURG...CASSTOWN...
DIALTON...LAWRENCEVILLE...HAVEN VIEW AND NORTH HAMPTON ARE NEAR THE
PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 42 AND 54...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

&&

LAT...LON 4018 8388 3981 8380 3981 8383 3982 8383
      3982 8390 3985 8397 3986 8405 3988 8405
      3989 8416 3991 8417 3992 8416 3993 8423
      4019 8411
TIME...MOT...LOC 0630Z 010DEG 18KT 4007 8395

$$

HATZOS
216 
WWUS51 KILN 110650
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 AM EDT WED MAY 11 2011

OHC021-023-109-110700-
/O.CON.KILN.SV.W.0122.000000T0000Z-110511T0700Z/
CHAMPAIGN OH-CLARK OH-MIAMI OH-
250 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR SOUTHEASTERN MIAMI...WESTERN CLARK AND SOUTHWESTERN CHAMPAIGN
COUNTIES...

AT 248 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
NORTH HAMPTON...MOVING SOUTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW CARLISLE AND ENON.

IN ADDITION...BROWN...BRANDT...SPRINGFIELD MUNICIPAL AIRPORT...
HUSTEAD...SNYDERVILLE...PARK LAYNE...MEDWAY AND HOLIDAY VALLEY ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3981 8380 3981 8383 3982 8383 3982 8390
      3985 8397 3986 8405 3988 8405 3990 8411
      4011 8404 4013 8387
TIME...MOT...LOC 0650Z 355DEG 15KT 3998 8394

$$

HATZOS
915 
WWUS51 KILN 110659
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 AM EDT WED MAY 11 2011

OHC021-023-109-110709-
/O.EXP.KILN.SV.W.0122.000000T0000Z-110511T0700Z/
CHAMPAIGN OH-CLARK OH-MIAMI OH-
259 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI...WESTERN
CLARK AND SOUTHWESTERN CHAMPAIGN COUNTIES WILL EXPIRE AT 300 AM
EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 3981 8380 3981 8383 3982 8383 3982 8390
      3985 8397 3986 8405 3988 8405 3990 8411
      4011 8404 4013 8387
TIME...MOT...LOC 0659Z 355DEG 15KT 3994 8394

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:56 AM EDT, 21 minutes earlier.

Area forecast discussion, May 11, 1:56 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED MAY 11 2011

.SYNOPSIS...
A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES
SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY
EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK.
MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE
REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK.
SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE
OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY
WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO
TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL
COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH
INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO
DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT
RECEIVED RAINFALL TODAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD.

A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA
THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE
DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE.
THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES
ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF
SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING
THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE
LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED
WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE
HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE
LOWER 80S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING
THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN
NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE
MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE
NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE
FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING
OFFICES.

AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM
THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM
SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE
FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY.
A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO
THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY
NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS
INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT
THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT
INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH
PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY
NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY
THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND
GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE
COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT
THIS TIME.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF
ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS.
KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN
7-9Z.

CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS.

H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT
DRY WITH THE TAFS.

ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE
TAFS.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...LATTO
SHORT TERM...HICKMAN
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, May 10, 8:31 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT TUE MAY 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
831 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 11, 1:59 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 AM EDT WED MAY 11 2011

OHZ063-072-073-080-110630-
CLINTON OH-FAYETTE OH-ROSS OH-HIGHLAND OH-
159 AM EDT WED MAY 11 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...
SOUTHWESTERN ROSS...SOUTHERN FAYETTE AND NORTHEASTERN CLINTON
COUNTIES THROUGH 230 AM EDT...

AT 157 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
STAUNTON...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEESBURG AND
GREENFIELD.

ALSO...ROCK MILLS...GOOD HOPE...NEW MARTINSBURG...HIGHLAND...EAST
MONROE...HIGHLAND COUNTY AIRPORT...PAINT CREEK STATE PARK AND ROCKY
FORK LAKE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3954 8363 3958 8344 3922 8324 3920 8334
      3920 8335 3919 8336 3914 8359

HATZOS
Special weather statement, May 11, 2:03 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 AM EDT WED MAY 11 2011

KYZ100-OHZ081-088-110630-
LEWIS KY-ADAMS OH-SCIOTO OH-
203 AM EDT WED MAY 11 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHEASTERN ADAMS AND NORTHEASTERN LEWIS COUNTIES THROUGH 230 AM
EDT...

AT 202 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR TURKEY
CREEK LAKE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VANCEBURG.

ALSO...SANDY SPRINGS...BUENA VISTA...FRIENDSHIP...SAINT PAUL...
FIREBRICK...GARRISON...TANNERY AND REXTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3876 8344 3887 8316 3871 8303 3870 8303
      3868 8302 3863 8306 3859 8307 3855 8310
      3849 8318 3847 8318 3844 8321

HATZOS
Local storm report, May 11, 2:08 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
208 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     HAIL             LONDON                  39.89N 83.44W
05/11/2011  E0.88 INCH       MADISON            OH   TRAINED SPOTTER

&&
Local storm report, May 11, 2:09 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             BLUE CREEK              38.78N 83.33W
05/11/2011  E1.75 INCH       ADAMS              OH   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:11 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             GARRISON                38.61N 83.17W
05/11/2011  E1.00 INCH       LEWIS              KY   PUBLIC

&&

HATZOS
Local storm report, May 11, 2:15 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             5 WNW SOUTH CHARLESTON  39.84N 83.73W
05/11/2011  E1.75 INCH       CLARK              OH   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:20 PM EDTSpecial Weather StatementILNFayette, Pickaway, Ross25 min
May 10, 9:25 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross50 min
May 10, 9:54 PM EDTSpecial Weather StatementILNHocking36 min
May 10, 10:09 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Pike, Ross51 min
May 10, 10:20 PM EDTSpecial Weather StatementILNMadison25 min
May 10, 10:44 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross3 hr
May 10, 11:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Pike, Ross, Scioto45 min
May 10, 11:05 PM EDTSevere Thunderstorm WarningILNFayette, Madison40 min
May 10, 11:30 PM EDTFlash Flood WarningILNPike, Ross5 hr
May 10, 11:34 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto41 min
May 10, 11:43 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross47 min
May 10, 11:54 PM EDTSpecial Weather StatementILNMadison36 min
May 11, 12:09 AM EDTAreal Flood AdvisoryILNPike, Scioto3 hr
May 11, 12:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
May 11, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Madison49 min
May 11, 12:47 AM EDTSpecial Weather StatementILNLogan28 min
May 11, 12:53 AM EDTSevere Thunderstorm WarningILNAdams, Scioto53 min
May 11, 1:05 AM EDTSpecial Weather StatementILNAuglaize, Hardin40 min
May 11, 1:14 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Madison, Ross46 min
May 11, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Madison41 min
May 11, 1:27 AM EDTFlash Flood WarningILNChampaign, Clark, Fayette, Madison, Ross4 hr
May 11, 1:37 AM EDTSpecial Weather StatementILNScioto23 min
May 11, 1:58 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison47 min
May 11, 1:59 AM EDTSpecial Weather StatementILNFayette31 min
May 11, 2:25 AM EDTRiver Flood WarningILNPike, Scioto39 hr
May 11, 2:25 AM EDTRiver Flood WarningILNRoss6 hr
May 11, 2:44 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland46 min
May 11, 2:59 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene46 min
May 11, 3:24 AM EDTFlash Flood WarningILNLogan3 hr
May 11, 3:26 AM EDTSevere Thunderstorm WarningILNChampaign, Logan49 min
May 11, 3:53 AM EDTAreal Flood WarningILNPike, Ross6 hr
May 11, 3:59 AM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
May 11, 4:03 AM EDTSpecial Weather StatementILNHardin27 min
May 11, 4:31 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
May 11, 4:55 AM EDTSpecial Weather StatementILNHardin35 min
May 11, 5:02 AM EDTFlash Flood WarningILNHardin101 min
May 11, 5:22 AM EDTAreal Flood WarningILNChampaign, Clark, Fayette, Madison9 hr
May 11, 5:51 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:48 AM EDTAreal Flood WarningILNLogan4 hr
May 11, 9:52 AM EDTAreal Flood WarningILNPike, Ross4 hr
May 11, 1:47 PM EDTAreal Flood WarningILNLogan4 hr
May 11, 1:51 PM EDTAreal Flood WarningILNRoss4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.